MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRA SENSITIVE EARLOOP W/ SECURE FIT FACE MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL INC. ULTRA SENSITIVE EARLOOP W/ SECURE FIT FACE MASK; SURGICAL MASK
Model Number GCFCXSSF
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Rash (2033); Skin Irritation (2076); Swelling (2091); Confusion/ Disorientation (2553)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dental office reported that a hygienist at the facility experienced allergic reaction symptoms after wearing a crosstex ultra sensitive secure fit face mask for the first time.The dental office contacted crosstex to report the reaction and was provided the technical data sheet for mask materials information.Crosstex followed up with the facility for more information on the reported reaction.It was reported the hygienist took benadryl right away and had experienced symptoms of red skin, confusion and irritation, difficulty breathing, swollen tongue and difficulty swallowing.The facility contacted paramedics who provided oxygen.It was reported the hygienist did not experience any lasting symptoms and her current condition is fine.Other personnel in the office have worn the same face masks without any reactions.A review of the device history record indicates the mask was manufactured per crosstex specifications and no issues were noted.Crosstex has not received any similar complaints for this lot.This complaint will continue to be monitored in the crosstex complaint handling system.
 
Event or Problem Description
A dental office reported that a hygienist experienced allergic reaction symptoms, including anaphylaxis, while wearing a crosstex ultra sensitive secure fit face mask for the first time.

Brand Name
ULTRA SENSITIVE EARLOOP W/ SECURE FIT FACE MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
hauppauge NY 11788
MDR Report Key7855043
Report Number2433773-2018-00003
Device Sequence Number13787771
Product Code FXX
UDI-Device Identifier10732224120062
UDI-Public10732224120062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXSSF
Device Lot Number20180215
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;